| Model Number |
24706 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified left leg.A 4.0mm x 220mm x 150cm, otw coyote balloon catheter was advanced for dilation.However, during the first inflation at 12 atmospheres, the balloon was ruptured.The balloon was aspirated and was removed intact from the patient's body.The procedure was completed with another 4 x 220mm coyote balloon catheter.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a longitudinal tear 7mm from the tip and is approximately 74mm long.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a longitudinal tear in the balloon.